# SDR AALA201905079005

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 19,541 hours, 4,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY 1L DOOR ASSIST HANDLE DAMAGED. MAINTENANCE REPLACED DOOR ASSIST HANDLE PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
